# SDR EIAA2006381

- Difficulty date: November 25, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Aircraft time: 82,484 hours, 14,947 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Misrepaired
- Location: Bs 440-460
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND STRINGER 27L AT BS 440-460 TO HAVE A PREVIOUS NON-SRM REPAIR.  REMOVED DAMAGED SECTION AND FABRICATED AND INSTALLED SECTION PER BOEING SRM 51-30-02, PG 2-3;51-20-01 PGS 11,14 - 20; AND 51-10-02 PGS 7 - 8.
